# SDR DALA2015032602419

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y1292, LOCATED BETWEEN FRAME 64 AND FRAME 66+5" AT AFT GALLEY AREA,  L=1", W=0.700", D=0.002".  SSI 534147.  REPLACED FLOORBEAM -Y1292, LOCATED BETWEEN FRAME 64 AND FRAME 66+5" AT AFT GALLEY AREA IAW  SRM 51-72-11 AND DWG D53472230.
